# SDR FDEA201410062983

- Difficulty date: October 6, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOP LE AFT SURFACE FOUND CRACKED.  REPAIRED IAW SRM 57-10-00 FIGURE 55 VOLUME I. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
